# SDR CALA2023030600639

- Difficulty date: March 6, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N12218
- Make and model: Boeing 737-8
- Aircraft serial: 28778
- Aircraft time: 74,877 hours, 27,318 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Chain
- Part number: 00058830416
- Condition: None
- Location: Horiz Stab
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

TRIM WHEEL IS MAKING A GRINDING SOUND WHEN THE ELECTRIC TRIM IS IN OPERATION UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. PERFORMED PRECAUTIONARY INSPECTION OF HORZ. STAB. CABLES, PULLEYS, AND DRUM CABLE IN AFT JACK SCREW COMPARTMENT NO DEFECTS FOUND. REF AMM 27-41-00 ADD EMP:U102077 VERIFY SOUND FROM STAB TRIM CHAIN. LUBRICATED STAB TRIM CHAIN SYSTEM REF AMM 12-22-41. GRINDING SOUND ELIMINTED. PARTS USED:  00-0588-3-0416,QTY :1 ADD EMP:U102077,U348948 VERIFIED OPERATION OF HORIZONTAL TRIM SYSTEM WITH NO GRINDING NOISES. REF. GMM 09-25-05.
